# SDR SWAA2015091443808

- Difficulty date: September 3, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 57,557 hours, 33,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RT NR 3 E - F WINDOW POST, CRACKED IN SECOND LOWER CORNER FASTENER HOLE.  REPAIRED POST IAW EA.
